MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH S5 ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH S5 ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 CONSOLE FOR 3 PUMP
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that the roller pump 150 is having intermittent issues switching on/off.Medical team opted for hand crank.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the s5 roller pump 150.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11.Through follow-up communications, it was clarified that the affected pump had been used as an ecmo pump.Reportedly, it was uncertain whether there was a real electrical problem or whether unfamiliarity with the equipment may have contributed to the claimed event.A livanova field service engineer was dispatched to customer¿s facility and did not replicate reported event, nor found any issue with the pump.As preventive measure, the power switch was replaced.Following successful functional tests, the unit was returned to service.If any additional information will be received, this will be provided into a supplemental report.
 
Event or Problem Description
See initial report.

Brand Name
S5 ROLLER PUMP 150
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
antonella donatiello
arvada, CO 80004
MDR Report Key22050378
Report Number9611109-2025-90128
Device Sequence Number9280720
Product Code DTQ
Combination Product (Y/N)N
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSRD S5 CONSOLE FOR 3 PUMP
Device Catalogue Number48-30-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer01/15/2026
04/22/2026
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date02/13/2026
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown